# SDR DLM88962361

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936913576
- Condition: Leaking
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN DURING T/O, SMOKE DETECTORS WENT OFF AND SMOKE DISAPPEARED DURING T/O THRUST.  REPLACED HYD LINE IN 48 SECTION DROPPING FLUID INTO APU    INLET.
